# SDR SIMA201002704

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 14,046 hours, 12,882 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348948
- Condition: Failed
- Location: Nr 1
- Part time: 14,046 hours, 12,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3950 THE CREW REPORTED 115 VAC BUS CYCLED ON THE EICAS 2 TIMES ON TAKEOFF AND AIRBORNE AND 3 TIMES ON APPROACH.  THERE WAS A DATA ACQUISITION UNIT 1 FAIL MESSAGE ON EICAS 4 TIMES IN FLIGHT.  EICAS WENT TO DASHES.  THE BACKUP SHOWED MISCOMP.  EACH TIME CYCLED OFF FOR A MATTER OF SECONDS.  ALSO, LOST INDICATIONS FOR LANDING GEAR, FLAPS, AND SPOILERS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CREW ELECTED TO RETURN TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NUMBER 1 DATA ACQUISITION UNIT, IAW EMB 145 AMM 31-41-01.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
